Arkiv för Matematik

  • Ark. Mat.
  • Volume 10, Number 1-2 (1972), 219-229.

Best uniform approximation by analytic functions

Lennart Carleson and Sigvard Jacobs

Full-text: Open access

Article information

Ark. Mat., Volume 10, Number 1-2 (1972), 219-229.

Received: 2 February 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1972 © Institut Mittag-Leffler


Carleson, Lennart; Jacobs, Sigvard. Best uniform approximation by analytic functions. Ark. Mat. 10 (1972), no. 1-2, 219--229. doi:10.1007/BF02384810.

Export citation


  • Adamyan, V. M., Arov, D. Z. and Krein, M. G., Infinite Hankel matrices and generalized Carathéodory-Fejér and F. Riesz problems. Funktsional'nyi Analiz i ego Prilozheniya. 2, 1968, p. 1.
  • Bang, T., On quasi-analytic functions. (In Danish). Thesis. Copenhagen 1946.
  • Bonsall, F. F., Dual extremum problems in the theory of functions. Journal of the London Math. Soc. 31, 1956, p. 105.
  • Hartman, Ph., On completely continuous Hankel matrices. Proc. of the American Math. Soc., 9, 1958, p. 862.
  • Helson, H. and Szegö, G., A problem in prediction theory. Annali di Matematica pura ed applicata 51, 1960, p. 107.
  • Hoffman, K., Banach spaces of analytic functions. Englewood Cliffs, N.J. 1962.
  • Katznelson, Y., An introduction to harmonic analysis. New York 1968.
  • de Leeuw, K. and Rudin, W., Extreme points and extremum problems in H1. Pacific Journal of Math. 8, 1958, p. 467.
  • Nehari, Z., On bounded bilinear forms. Annals of Math. 65, 1957, p. 153.
  • Rogosinski, W. W. and Shapiro, H. S., On certain extremum problems for analytic functions. Acta Math. 90, 1953, p. 287.
  • Shapiro, H. S., Extremal problems for polynomials and power series. Dissertation M.I.T. 1952.
  • Taylor, A. E., Introduction to functional analysis. New York 1958.
  • Toumarkine, G. and Havinson, S., Propriétés qualitatives des solutions des problèmes extrémaux de certains types. Fonctions d'une variable complexe. Problèmes contemporains. Paris 1962, p. 73.
  • Zygmund, A., Trigonometric series. Vol. I. Cambridge 1959.